# SDR DALA2022040502308

- Difficulty date: April 4, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N110DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50029
- Aircraft time: 7,224 hours, 3,320 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 8110 - 1 DOOR EOAM IN YELLOW BAND. CORRECTIVE ACTION: SERVICE EOAM WITH NITROGEN PER AMP 52-46-08-01AAA-214A-A. (8758316)
